# SDR SWIA201024189

- Difficulty date: May 7, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 38,158 hours, 50,717 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY LIGHT MAIN CABIN ENTRY INOP.  (FLT 6654)  REPAIRED WIRE AND RELAMPED.
